I have a sneaky suspicion the news is NOT good. That's Y we never heard from her again.
I WONDER what happened to this lady.
Re: "I feel like I'm dying, my skin is scorching, took tylenol."
PLEASE, do yourself a favor and go to another doctor. In fact, if I were you, I'd go to the emergency room NOW. It sounds like you have an SSI (surgical site infection)...
Re: "Never ending bad news" -- PLEASE, PLEASE, PLEASE - go to another doctor. Something is terribly wrong.
Regarding "salt water" (Ocean water)
I remember back in the "old days", before pollution was so bad, salt water (swimming in ocean water) healed wounds.
Anyway, wishing you a speedy recovery.
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.